# SDR QXEA2022021500055

- Difficulty date: February 11, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 23,373 hours, 25,065 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

#2 HYD QUANTITY DROPPED TO ABOUT 30% IN CRUISE AND THEN BOUNCED FROM 0 - 33% FOR ABOUT 20 MINUTES. WAS STEADY AT 30% FOR 20 MINUTES AND AT GATE BEGAN FLUCTUATING AGAIN. M/C  /  DISPATCH DIRECTED DIVERSION TO PDX. ALL OTHER INDICATIONS NORMAL. REMOVED FROM SERVICE. VERIFIED #2 HYD GAUGE ON MFD READS 45% & #2 OUTSIDE GAUGE READS FULL. ALSO #2 GAUGE ON MFD FLUCTUATES UP & DOWN. REMOVED CLEANED,  AND RE-INSTALLED ELECTRICAL CONNECTOR 2931-P15. #2 HYD QUANTITY SHOWED 75% ON MFD. LIGHTLY TAPPED SIDE OF #2 HYDRAULIC RESERVOIR QTY TRANSMITTER. QUANTITY NOW INDICATES 45% ON MFD. CHECKED WIRES FROM #2 HYD RESERVOIR QTY TRANSDUCER CONNECTOR 2931-P15 AND IOM#2 CONNECTOR 3141-P1A-A2 FOR CONTINUITY USING DIGITAL VOM AND SHORTS TO GROUND, SHIELD, & EACH OTHER USING MEGAOHMETER. CONTINUITY CHECKS GOOD AND NO SHORTS FOUND. DEFERRED OF #2 HYDRAULIC QUANTITY INDICATION.
